# SDR DL72S960668

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN BETWEEN STA 480 TO 500 AND STR 27R TO 28R WAS FOUND CORRODED.  THE DAMAGED SECTION WAS TRIMMED OUT  LEAVING A CUTOUT DIMENSION OF 19.5 INCH BY 8.5 INCH.  ER/A WILL INSTALL AN EXTERNAL DOUBLER AND TRIPLER FOR THE DAMAGE. REV A DETAILS ADDITIONAL CORROSION FOUND.  THE NEW DAMAGE IS LOCATED AT STA 500 AND 520.  THE ER/A WILL INSTALL AN INTERNAL DOUBLER AT BOTH NEW DAMAGE LOCATIONS ON A TIME-LIMITED BASIS REF DL ERA 303302-14.
